# SDR FDEA201712023437

- Difficulty date: December 2, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105350103
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK RBL 27.50 NEAR STA 1521 DAMAGED. REMOVED MARKED DAMAGED PART OF THE SEAT TRACK AND PLUGGED SEAT TRACK AT MAIN DECK, RBL 27.50 NEAR STA 1521 IN REF TO SRM 53-70-00 FIG 2A, PAGE 11 AND DWG SR10-53-501.
